Jichen Yang

Home Research Publications CV
中文

Preprints

J. Yang, J. D. M. Rademacher, E. Siero
The impact of advection on the stability of stripes on lattices near planar Turing instabilities
Submitted, preprint arXiv:2002.12579 | PDF

J. Yang, J. D. M. Rademacher, E. Siero
The impact of advection on large-wavelength stability of stripes near planar Turing instabilities
Submitted, preprint arXiv:1912.11294 | PDF

J. Yang, J. D. M. Rademacher
Reaction-subdiffusion systems and memory: spectra, Turing instability and decay estimates
Submitted, preprint arXiv:1910.03822 | PDF

Refereed articles

J. Yang, A. Liu, T. Liu
Forced oscillation of nonlinear fractional differential equations with damping term
Advances in Difference Equations 2015 (2015): 1-7 | PDF

J. Yang, M. Wang, X. Zhang, A. Liu
Oscillation of nonlinear impulsive hyperbolic equations of neutral type
Journal of Biomathematics (Chinese) 29 (2014): 739-743

J. Yang, A. Liu, G. Liu
Oscillation of solutions to neutral nonlinear impulsive hyperbolic equations with several delays
Electronic Journal of Differential Equations 2013 (2013): 1-10 | PDF

Theses

J. Yang
Diffusion, Advection and Pattern Formation
PhD Thesis, University of Bremen (2020) [DOI | PDF]

J. Yang
Oscillation of Differential Equations
Master Thesis, China University of Geosciences (2015) [online]